Jump to content
Mental Support Community

How to stop the psych. side effects of steroids?


skyblue
 Share

Recommended Posts

Hello,

I have SLE (lupus) and am on steroids. Due to aggitation/paranoia I was taken off the drugs but had to be put back because the pain and inflammation were more than I could take; not to mention dangerous. So now I'm back on steroids and I know when I'm unreasonably irrate. I can feel it myself and it's miserable for me and those around me. Usually I can avoid people to try and keep it at bay, but not always. I asked my doctor if there were medications to counteract those problems and he said "Yes, but you definitely don't want to be on them!" Does anyone here have any recommendations on how to deal with this?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...